Jump to content
Important Survey - Please Participate ×

Almost 3 months out and ready to get this over with


[La...]

Recommended Posts

I abused a non prescribed thienodiazepine,  etizolam for a year.  I thought the drug was far more forgiving than a typical benzo and felt fine until the last two months,  tapering was out of the question as every dose sent me into panic attacks and crushing depression. 

I'm here to get advise and tips to speed up the process.  I'm struggling with unbearable exhaustion,  hair loss, vibrating/tingling skull and limbs,  and dulled emotions.  I'm hoping to find more about this drug,  and hearing others experiences.

Link to comment
Share on other sites

Hi Landerloo11 :hug: Welcome to Benzobuddies

 

So sorry you had to experience a cold turkey, its not recommended.  If you have been on benzodiazepines more than a few weeks then they should be tapered off.  Any symptoms you are experiencing are temporary, but it does take quite some time for the CNS to recover.

 

I will put a link to the Ashton Manual, it is a definitive resource about these medications and how to withdraw. It also discusses the effects these types of medications have on the body.  Professor Ashtons Manual

 

We have a dedicated board for those people who have done a cold turkey or rapid withdrawal.  You can connect with others there who are in the same situation as you are:

 

Cold Turkey Detox & Rapid Withdrawal Board

 

Here is link to the Post withdrawal support

 

Post withdrawal recovery support board

 

Please feel free to ask questions, members can respond with the best information if they know your medication history so I will ask you to create a signature line listing your medication and dose.  Here are the directions to do that: ”Create a signature”

 

Welcome aboard

 

Magrita

 

 

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...